RECALL: Pfizer issues voluntary recall of lot of Children’s Advil® due to overdose concerns

(WAFB) - Pfizer has issued a voluntary nationwide recall because of customer complaints the labeling on some of its Children's Advil® may result in overdoses.

The recall specifically impacts one lot of its Children's Advil® Suspension Bubble Gum Flavored 4 oz. bottle.

The company said the dosage cup is marked in teaspoons, while the instructions are marked in milliliters, which increases the chances of a possible overdose that could leave children with naseau, vomiting, headache, and drowsiness.

Product Information: NDC 0573-0207-30, lot R51129

If you happen to have the recalled item in your medicine cabinet, return it to the store for a full refund.

If you have questions about the recall or to report an adverse event, please contact the Pfizer Consumer Healthcare Information Line at 1-800-882-3845. The hours of operation are Monday through Friday from 9 a.m. until 5 p.m. EST.

Copyright 2018 WAFB. All rights reserved.